# SDR SWAA2021122355142

- Difficulty date: December 19, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 51,627 hours, 30,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: L/H Wing
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED #1 ENG AUTO SHUTDOWN DURING DESCENT JUST PRIOR TO LANDING. LANDING UNEVENTFUL. TOWER HAD TRUCKS ROLL AS PRECAUTION. #1 ENG FAILURE DURING DESCENT_ENG / R/R COMPLETED - RTS - 1140C_UNCHED ENG CHANGE
